# SDR DXTA200500862

- Difficulty date: July 23, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 3,986 hours, 3,180 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Switch
- Part number: CS402186
- Part serial: 541
- Condition: Inoperative
- Location: Lt Stab
- Part time: 3,986 hours, 3,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MIS COMP LIGHT CAME ON AFTER T/O AND FLAPS SELECTED UP CYCLED FLAPS LIGHT WENT OUT AND ACCELERATED TO 250 KNOTS LIGHT CAME BACK ON AGAIN, SLOWED TO 200 KTS.  ON GROUND LIGHT COMES ON WHEN FLAPS SELECTED UP, REMOVED AND REPLACED LT STAB POSITION SWITCH P/N CS402-186 S/N 541 WITH NEW SWITCH P/N CS402-1865 S/N 897.  REGGIS AND OPS CHECK GOOD.  WORK PERFORMED IAW CE560 MM 27-48-00 REF FAS W/O NR 05-1555.
